# SDR USAASB00320

- Difficulty date: November 20, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - MAINTENANCE FOUND THE EMERGENCY LIGHTS INOPERATIVE AT SEAT ROWS 12 THROUGH 19ABC, RIGHT AFT OVERWING AND AFT EXTERIOR LIGHTS.  MAINTENANCE REPAIRED WIRING AT SEAT ROW 14ABC AND REPLACED BATTERY AND BATTERY CHARGER.  ALSO, REPLACED AFT M1197 BATTERY CHARGER.  OPERATIONAL CHECK OF ALL EMERGENCY LIGHTS NORMAL.  (M)
